# SDR REXA201100223A

- Difficulty date: April 7, 2011
- Submitted: April 9, 2011
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 17,475 hours, 14,930 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Corroded
- Location: Pax Door
- Part time: 17,475 hours, 14,930 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE WITH AD 2010-23-14: AFTER REMOVAL OF FOAM RESIN, MAINTENANCE FOUND PASSENGER DOOR HAD LIGHT SURFACE CORROSION ON INNER SKIN.  ALSO FOUND ATTACH ANGLE CORRODED ON DOOR NEAR HINGE LINE AT FS 320.10.  REMOVED AND TREATED LITE SURFACE CORROSION IAW CRJ-200 SRM 51-21-06 AND REMOVED AND REPLACED ANGLE IAW CRJ-200 SRM 51-42-06 AND 51-24-36.
